# SDR IPXA2020122963931

- Difficulty date: December 29, 2020
- Submitted: January 4, 2021
- Operation: Air carrier
- Aircraft: N272UP
- Make and model: Doug MD-11F
- Aircraft serial: 48571
- Aircraft time: 67,951 hours, 17,754 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: NA CREW REPORTED EMERGENCY LIGHT BAT 1 LO.  DEFERRED EMERGENCY LIGHT SYSTEM, IAW MEL 33-50-4.  PLACARD INSTALLED C/W DMP 33-50-4 CBS OPENED OVERHEAD PANEL F24 E67 G23 LOWER MAIN ILLEG G13 F13 ILLEG M731047 ASSGNED.  REPLACED EMERGENCY POWER SUPPLY.  REPLACED RELAY R2-5700, NO HELP.  FOUND 28 VDC MISSING P10-1756A, P/N 11.  T/S PER WD 33-51-010.  REPAIRED WIRING AT TB S3-692, PER SWPM 20-30-00.  OPERATIONS CHECK OK.  M731047 CLOSED.
